RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 1, Pages 97–98 (Mi tvp4917)  

Short Communications

The Continuity Condition for the Sample Functions of a Martingale

R. L. Dobrushin

Moscow

Full text: PDF file (240 kB)

English version:
Theory of Probability and its Applications, 1958, 3:1, 92–93

Received: 25.09.1957

Citation: R. L. Dobrushin, “The Continuity Condition for the Sample Functions of a Martingale”, Teor. Veroyatnost. i Primenen., 3:1 (1958), 97–98; Theory Probab. Appl., 3:1 (1958), 92–93

Citation in format AMSBIB
\Bibitem{Dob58}
\by R.~L.~Dobrushin
\paper The Continuity Condition for the Sample Functions of a Martingale
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 1
\pages 97--98
\mathnet{http://mi.mathnet.ru/tvp4917}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 1
\pages 92--93
\crossref{https://doi.org/10.1137/1103006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4917
  • http://mi.mathnet.ru/eng/tvp/v3/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:67
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020